# SDR AALA200802689

- Difficulty date: October 8, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 30,830 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY FLOOR LIGHTING FORWARD OF LEFT NUMBER ONE CLOSET DOOR AT FIRST CLASS GALLEY LOOSE.  REPOSITIONED FLOOR LIGHT ASSEMBLY FORWARD OF LEFT NUMBER ONE CLOSET DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
